# SDR SWAA2020030942295

- Difficulty date: March 5, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 50,171 hours, 29,866 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 221CF UP SURFACE HAS FRAYED AND PULLED FIBERS         REPAIRED DAMAGED FIBERS TO UPPER SURFACE OF FLOOR BOARDS 221 CF I/A/W 737-700 SRM 53-00-50-2R-1 REV. 70 AND SRM 53-00-50-2R-0 REPAIR GENERAL REV. 70 (A98054)(A94414)
